# SDR 2000UALA00458

- Difficulty date: August 4, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N353UA
- Make and model: Boeing 737322
- Aircraft serial: 24321
- Aircraft time: 36,026 hours, 19,293 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTING STRIP INOPERATIVE.  REPLACED POWER SUPPLY.
